Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Mathematical aspects of the problem of acoustic waves in a plane stratified medium

Author: G. M. Wing
Journal: Quart. Appl. Math. 19 (1962), 309-319
MSC: Primary 76.44
DOI: https://doi.org/10.1090/qam/144580
MathSciNet review: 144580
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. L. Pekeris, Theory of propagation of sound in a half space of variable sound velocity, J. Acoust. Soc. Amer. 18, 295 (1946) MR 0018083
  • [2] C. L. Pekeris, Theory of propagation of explosive sound in shallow water, Geol. Soc. Amer. Memoir 27, 1948
  • [3] I. Rudnick, The propagation of an acoustic wave along a boundary, J. Acoust. Soc. Amer. 18, 348 (1947) MR 0023697
  • [4] N. A. Haskell, Asymptotic approximation for the normal modes in sound channel wave propagation, J. Appl. Phys. 22, 157 (1951) MR 0043672
  • [5] I. N. Sneddon, Fourier transforms, McGraw-Hill, New York, 1951 MR 0041963
  • [6] G. N. Watson, A treatise on the theory of Bessel functions, Cambridge Press, 1958 MR 1349110
  • [7] E. C. Titchmarsh, The Theory of functions, Oxford Press, 1952 MR 3155290
  • [8] H. Lamb, On the propagation of tremors over the surface of an elastic solid, Phil. Trans. Roy. Soc. 203, 1 (1904)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.44

Retrieve articles in all journals with MSC: 76.44

Additional Information

DOI: https://doi.org/10.1090/qam/144580
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society